Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 18.10.2016
From: Barbara Foster

Subject: Pseudogout and injection of steroid

My husband has arthritis in both knees. A recent Xray showed that he has developed pseudogout. He has already had 4 injections of steroids at intervals of 4 months. Now his doctor says he won't give him further injections. These were really helping his condition. Does anyone know the reason why he cannot have further injections?
reply | back to forum

Date: 19.10.2016
From: Karen

Subject: Re: Pseudogout and injection of steroid

Hi Barbara, I think you can only have a certain amount of steroid injections in a certain period of time.
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

4+10=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board